# SDR AALA202403072647

- Difficulty date: January 11, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D53133228201
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THE REPLACEMENT OF THE FLIGHT DECK WINDSHIELD FRAMIING RIGHT HAND CONTINUITY FITTING AT FR 2 AND Y0 IS REQUIRED AS PART OF THE MAJOR REPAIR BEING ACCOMPLISHED ON THE WINDSHIELD FRAMING PER EA 350658. MAINTENANCE REPLACED THE CONTINUITY FITTING PER EA 350658.
